# SDR DALA2019052903329

- Difficulty date: May 29, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N887DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31997
- Aircraft time: 5,324 hours, 1,837 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Girt Bar
- Condition: Unknown
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3887 1 LEFT GIRT BAR IS STOWED BUT WAS DIFFICULT TO DO SO. CORRECTIVE ACTION: INSP'D 1 L DOOR GIRT BAR FOR OPERATION AND STOWAGE. ALL OPS ARE NML PER AMM 25-66. A/C OK FOR SVC. (9835048).
